# SDR IPXA13M77175

- Difficulty date: February 4, 2013
- Submitted: February 20, 2013
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft serial: 48416
- Aircraft time: 67,299 hours, 12,548 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB28932
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 1C, RT WING INNER BEADED DOUBLER CRACKED NEAR XOS 665.  REPAIRED RT WING FIXED L/E INNER BEADED DOUBLER BETWEEN XOS 661-667 IAW SRM 57-40-02, REPAIR 15, FIG 203. (MAJOR)
